Free access
Issue
ESAIM: M2AN
Volume 37, Number 3, May-June 2003
Page(s) 417 - 431
DOI http://dx.doi.org/10.1051/m2an:2003035
Published online 15 April 2004
  1. H.W. Alt and S. Luckhaus, Quasilinear elliptic-parabolic differential equations. Math. Z. 183 (1983) 311–341. [CrossRef] [MathSciNet]
  2. H.W. Alt, S. Luckhaus and A. Visintin, On the nonstationary flow through porous media. Ann. Math. Pura Appl. CXXXVI (1984) 303–316.
  3. J. Babušikova, Application of relaxation scheme to degenerate variational inequalities. Appl. Math. 46 (2001) 419–439. [CrossRef] [MathSciNet]
  4. J.W. Barrett and P. Knabner, Finite element approximation of transport of reactive solutes in porous media. II: Error estimates for equilibrium adsorption processes. SIAM J. Numer. Anal. 34 (1997) 455–479. [CrossRef] [MathSciNet]
  5. J.W. Barrett and P. Knabner, An improved error bound for a Lagrange-Galerkin method for contaminant transport with non-lipschitzian adsorption kinetics. SIAM J. Numer. Anal. 35 (1998) 1862–1882. [CrossRef] [MathSciNet]
  6. J. Bear, Dynamics of Fluid in Porous Media. Elsevier, New York (1972).
  7. R. Bermejo, Analysis of an algorithm for the Galerkin-characteristics method. Numer. Math. 60 (1991) 163–194. [CrossRef] [MathSciNet]
  8. R. Bermejo, A Galerkin-characteristics algorithm for transport-diffusion equation. SIAM J. Numer. Anal. 32 (1995) 425–455. [CrossRef] [MathSciNet]
  9. C.N. Dawson, C.J. Van Duijn and M.F. Wheeler, Characteristic-Galerkin methods for contaminant transport with non-equilibrium adsorption kinetics. SIAM J. Numer. Anal. 31 (1994) 982–999. [CrossRef] [MathSciNet]
  10. R Douglas and T.F. Russel, Numerical methods for convection dominated diffusion problems based on combining the method of characteristics with finite element or finite difference procedures. SIAM J. Numer. Anal. 19 (1982) 871–885. [CrossRef] [MathSciNet]
  11. R.E. Ewing and H. Wang, Eulerian-Lagrangian localized adjoint methods for linear advection or advection-reaction equations and their convergence analysis. Comput. Mech. 12 (1993) 97–121. [CrossRef] [MathSciNet]
  12. R. Eymard, M. Gutnic and D. Hilhorst, The finite volume method for Richards equation. Comput. Geosci. 3 (1999) 259–294. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  13. P. Frolkovic, Flux-based method of characteristics for contaminant transport in flowing groundwater. Computing and Visualization in Science 5 (2002) 73–83. [CrossRef] [MathSciNet]
  14. R. Glowinski, J.-L. Lions and R. Tremolieres, Numerical analysis of variational inequalities, Vol. 8. North-Holland Publishing Company, Stud. Math. Appl. (1981).
  15. A. Handlovicova, Solution of Stefan problems by fully discrete linear schemes. Acta Math. Univ. Comenianae (N.S.) 67 (1998) 351–372.
  16. H. Holden, K.H. Karlsen and K.-A. Lie, Operator splitting methods for degenerate convection-diffusion equations II: numerical examples with emphasis on reservoir simulation and sedimentation. Comput. Geosci. 4 (2000) 287–323. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  17. W. Jäger and J. Kačur, Solution of doubly nonlinear and degenerate parabolic problems by relaxation schemes. Math. Modelling Numer. Anal. 29 (1995) 605–627.
  18. J. Kačur, Solution of some free boundary problems by relaxation schemes. SIAM J. Numer. Anal. 36 (1999) 290–316. [CrossRef] [MathSciNet]
  19. J. Kačur, Solution to strongly nonlinear parabolic problems by a linear approximation scheme. IMA J. Numer. Anal. 19 (1999) 119–154. [CrossRef] [MathSciNet]
  20. J. Kačur, Solution of degenerate convection-diffusion problems by the method of characteristics. SIAM J. Numer. Anal. 39 (2001) 858–879. [CrossRef] [MathSciNet]
  21. J. Kačur and S. Luckhaus, Approximation of degenerate parabolic systems by nondegenerate alliptic and parabolic systems. Appl. Numer. Math. 25 (1997) 1–21. [CrossRef] [MathSciNet]
  22. J. Kačur and R. van Keer, Solution of contaminant transport with adsorption in porous media by the method of characteristics. ESAIM: M2AN 35 (2001) 981–1006. [CrossRef] [EDP Sciences]
  23. A. Kufner, O. John and S. Fučík, Function spaces. Academia, Prague (1977).
  24. J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Vol. XX. Dunod, Gauthier-Villars, Paris (1969).
  25. K. Mikula, Numerical solution of nonlinear diffusion with finite extinction phenomena. Acta Math. Univ. Comenian. (N.S.) 2 (1995) 223–292.
  26. J. Nečas, Les méthodes directes en théorie des équations elliptiques. Academia, Prague (1967).
  27. F. Otto, L1 – contraction and uniqueness for quasilinear elliptic – parabolic equations. C. R. Acad. Sci Paris Sér. I Math. 321 (1995) 105–110.
  28. P. Pironneau, On the transport-diffusion algorithm and its application to the Navier-Stokes equations. Numer. Math. 38 (1982) 309–332. [CrossRef]
  29. X. Shi, H. Wang and R.E. Ewing, An ellam scheme for multidimensional advection-reaction equations and its optimal-order error estimate. SIAM J. Numer. Anal. 38 (2001) 1846–1885. [CrossRef] [MathSciNet]

Recommended for you